Cobordism classification of knotted homology 3-spheres in S5

研究成果: ジャーナルへの寄稿記事

4 引用 (Scopus)
元の言語英語
ページ(範囲)213-222
ページ数10
ジャーナルOsaka Journal of Mathematics
25
発行部数1
出版物ステータス出版済み - 1 1 1988

Fingerprint

Cobordism
Homology

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

Cobordism classification of knotted homology 3-spheres in S5. / Saeki, Osamu.

:: Osaka Journal of Mathematics, 巻 25, 番号 1, 01.01.1988, p. 213-222.

研究成果: ジャーナルへの寄稿記事

@article{02e2a56cb6ba43559c8106228617d7cd,
title = "Cobordism classification of knotted homology 3-spheres in S5",
author = "Osamu Saeki",
year = "1988",
month = "1",
day = "1",
language = "English",
volume = "25",
pages = "213--222",
journal = "Osaka Journal of Mathematics",
issn = "0030-6126",
publisher = "Osaka University",
number = "1",

}

TY - JOUR

T1 - Cobordism classification of knotted homology 3-spheres in S5

AU - Saeki, Osamu

PY - 1988/1/1

Y1 - 1988/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972562247&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972562247&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972562247

VL - 25

SP - 213

EP - 222

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

SN - 0030-6126

IS - 1

ER -